# SDR 3GMA20140212002

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N483LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9133
- Aircraft time: 2,978 hours
- Engine: Tmeca ARRIEL1E2
- System (JASC): 7931 · Engine Oil Pressure
- Part: Unknown
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TEN MINUTES INTO 1 LEG OF FLIGHT, NOTICED NR 1 & NR 2 OIL PRESS SLIGHTLY OFF.  NOTED DECREASE IN OIL PRESS OF THE NR 2 ENG.  AFTER 10 MINUTES PILOT ELECTED TO DIVERT FOR RUN ON LANDING.  PILOT BROUGHT NR 2 ENG TO IDLE & SET UP FOR RUN ON LANDING.
